# SDR YENA2024120601533

- Difficulty date: December 3, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N595JB
- Make and model: Airbus A320-232
- Aircraft serial: 02286
- Aircraft time: 74,370 hours, 26,837 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Apu
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1643, JFK-BON. 'CABIN ODOR REPORTED BY FA DURING SHORT FINAL CABIN ODOR REPORTING FORM ATTACHED ( PACKS ); FOLLOWING TSM TASK 05-50-00-810-085. FOUND OIL ON INLET PLENUM AND COMPRESSOR AREA OF APU. REF TO MDDR # 567522 FOR APU DEFERRAL. APU BLEED WAS THE SOURCE OF ODOR. ACCOMPLISHED LEVEL B DECONTAMINATION OF THE ECS IAW AMM 21-21-41. NO SMELL NOTED PACK 1 NOW OPERATIONAL. THIS CLEARS THE MDDR. MX-4 UPDATED PLACARD RMVD.'
